# SDR HEEA064680

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040156001
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  PART WAS SCRAPPED ON SITE.
